Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Why did my joints swell with dizziness and vertigo. On antibiotics for UTI. Help?

A couple of years ago I went to my doctor for swelling of my joints, and they never found out what it was. A year ago I started having dizziness and left the ER with vertigo . I ve been going to the doctor again since November for dizziness, swelling, fever, nausea, being shaky, weak, constantly tired, my eyes are constantly bloodshot and swollen, and my undereyes get immensely dark. They didn t know again, so i went to the ER again a week ago. They told me vertigo, and to see my doctor for protein in my urine. Doctor then also found blood in my urine. I m on antibiotics for a UTI currently, but now i am just having abdominal pains and bloating as well. Is there any advice on tests i should ask for or what it may be? Sometimes when I get these waves of sickness my heart feels like its beating harder as well, and this is interfering with my life.
Asked On : Sun, 19 Aug 2012
Answers:  0 Views:  33 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor